On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.234.0.2
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 142 (2014)

Titles

Bulletin de la Société Mathématique de France 142, fascicule 1 (2014)

Éric Gaudron
Minorations simultanées de formes linéaires de logarithmes de nombres algébriques
Bulletin de la SMF 142, fascicule 1 (2014), 1-62
Download the document
Abstract and full text

Vincent Munnier
Cheeger-différentiabilité d'applications de certains espaces de Sobolev
Bulletin de la SMF 142, fascicule 1 (2014), 63-93
Download the document
Abstract and full text

Gennadi Henkin, Vincent Michel
Problème de Plateau complexe feuilleté. Phénomènes de Hartogs-Severi et Bochner pour des feuilletages CR singuliers
Bulletin de la SMF 142, fascicule 1 (2014), 95-126
Download the document
Abstract and full text

Christophe Breuil, Ariane Mézard
Multiplicités modulaires raffinées
Bulletin de la SMF 142, fascicule 1 (2014), 127-175
Download the document
Abstract and full text


Bulletin de la Société Mathématique de France 142, fascicule 2 (2014)

Michel Hilsum
Un produit d'intersection non borné dans la K-homologie des pseudovariétés
Bulletin de la SMF 142, fascicule 2 (2014), 177-192
Download the document
Abstract and full text

Zongbin Chen
Pureté des fibres de Springer affines pour GL_4
Bulletin de la SMF 142, fascicule 2 (2014), 193-222
Download the document
Abstract and full text

Thomas Duquesne, Guanying Wang
Exceptionally small balls in stable trees
Bulletin de la SMF 142, fascicule 2 (2014), 223-254
Download the document
Abstract and full text

Alexandru Ioan Badulescu
On p-adic Speh representations
Bulletin de la SMF 142, fascicule 2 (2014), 255-267
Download the document
Abstract and full text

Yongqi Liang
Principe local-global pour les zéro-cycles sur certaines fibrations au-dessus de l'espace projectif
Bulletin de la SMF 142, fascicule 2 (2014), 269-301
Download the document
Abstract and full text

Régis de La Bretèche, Andrew Granville
Densité des friables
Bulletin de la SMF 142, fascicule 2 (2014), 303-348
Download the document
Abstract and full text


Bulletin de la Société Mathématique de France 142, fascicule 3 (2014)

Ryo Ohkawa
Flips of moduli of stable torsion free sheaves with c_1=1 on P^2
Bulletin de la SMF 142, fascicule 3 (2014), 349-378
Download the document
Abstract and full text

Armando Treibich
Hyperelliptic d-osculating covers and rational surfaces
Bulletin de la SMF 142, fascicule 3 (2014), 379-409
Download the document
Abstract and full text

Eugenio Trucco
Wandering Fatou Components and Algebraic Julia Sets
Bulletin de la SMF 142, fascicule 3 (2014), 411-464
Download the document
Abstract and full text

Niels Borne, Michel Emsalem
Un critère d'épointage des sections -adiques
Bulletin de la SMF 142, fascicule 3 (2014), 465-487
Download the document
Abstract and full text

Olivier Glass, Christophe Lacave, Franck Sueur
On the motion of a small body immersed in a two-dimensional incompressible perfect fluid
Bulletin de la SMF 142, fascicule 3 (2014), 489-536
Download the document
Abstract and full text

Ramla Abdellatif
Classification des représentations modulo p de SL(2,F)
Bulletin de la SMF 142, fascicule 3 (2014), 537-589
Download the document
Abstract and full text


Bulletin de la Société Mathématique de France 142, fascicule 4 (2014)

Julien Royer
Uniform resolvent estimates for a non-dissipative Helmholtz equation
Bulletin de la SMF 142, fascicule 4 (2014), 591-633
Download the document
Abstract and full text

Kai Tao
Hölder continuity of Lyapunov exponent for quasi-periodic Jacobi operators
Bulletin de la SMF 142, fascicule 4 (2014), 635-671
Download the document
Abstract and full text

Mostapha Benhenda
Estimates of the linearization of circle diffeomorphisms
Bulletin de la SMF 142, fascicule 4 (2014), 673-718
Download the document
Abstract and full text

Jean-Francois Coulombel, Olivier Guès, Mark Williams
Singular pseudodifferential calculus for wavetrains and pulses
Bulletin de la SMF 142, fascicule 4 (2014), 719-776
Download the document
Abstract and full text

Pascal Boyer
Filtrations de stratification de quelques variétés de Shimura simples
Bulletin de la SMF 142, fascicule 4 (2014), 777-814
Download the document
Abstract and full text